# SDR DALA2015042202847

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 57,168 hours, 24,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RADOME.  R & R RADOME IAW AMM 53-12-01.  LP1913734.
